# SDR AALA201910219035

- Difficulty date: October 17, 2019
- Submitted: October 21, 2019
- Operation: Air carrier
- Aircraft: N857NN
- Make and model: Boeing 737823
- Aircraft serial: 30907
- Aircraft time: 28,831 hours, 11,702 cycles
- System (JASC): 5246 · Fluid Service Doors
- Part: Hinge
- Condition: Corroded
- Location: Service Panel
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON AFT LAVATORY SERVICE PANEL FORWARD HINGE AT BS 847 AND S25. REPLACED HINGE PER SRM 51-10-02.
